# SDR SWAA2023032005226

- Difficulty date: February 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222DF HAS SURFACE DELAMINATION AND CORRODED INSERTS.<FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1.  REMOVED 33EA INSERTS TO FACILITATE REPAIR; REMOVED DAMAGED PLIES; AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3.A-C;E AND F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] RII BUYBACK FOR STEPS 1 AND 2. INSPECTED AND VERIFIED.   VERIFIED MEASUREMENTS TABLE.;[04] CORRECTION TO ITEM 3: SHOULD READ 'CORRECTIVE ACTIONS 1 AND 2'.;[05] FABRICATED REPAIR PLIES USING BMS 9-3 ST1581 LOT#1513216-1 IAW SRM 53-00-50-2R-1 PARA 3.K. OK TO INSTALL REPAIR PLIES.;[06] VERIFIED CORRECTIVE ACTION 5   'INSTALLED REPAIR PLIES USING BMS8-201 RESIN LOT# AK2EP8210K AND SET VACUUM BAG SYSTEM WITH BLEED DOWN TEST CHECKED GOOD USING GAUGE ID: ATS2441 CAL/DUE: 08/2023 IAW SRM 53-00-50-2R-1 PAR. 3.L.(1) OK TO CURE.';[09] RII VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED CORRECTIVE ACTION 8;[11] CURED REPAIR PLIES UNDER HEATLAMP MONITORED USING THERMOMETER ID: ATS2209 CAL/DUE: 10/2023 REMOVED VACUUM BAG SYSTEM AND CLEANED REPAIR EDGES IAW SRM 53-00-50-2R-1 PAR. 3.M.(1); INSTALLED INSERTS USING BMS 5-107 LOT#AK2KP8383K AND CURED UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/23 IAW SRM 53-00-50-2R-1 PARA 3.N AND BDWG 141A5810-798;
